MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgment occurred.During preparation of a 2.25 x 28 synergy stent, it was noted that the stent came off the balloon.The procedure was completed with another of the same device.No patient complications were reported and the patient status was fine.
 
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgment occurred.During preparation of a 2.25 x 28 synergy stent, it was noted that the stent came off the balloon.The procedure was completed with another of the same device.No patient complications were reported and the patient status was fine.Device evaluated by mfr: synergy ii us mr 2.25 x 28mm stent was returned for analysis.The stent delivery system (sds) was not returned for analysis therefore an individual assessment of the catheter could not be performed.The stent was returned separate from the sds which was not returned.The stent was severely damaged and bent.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7835143
Report Number2134265-2018-60465
Device Sequence Number1980769
Product Code NIQ
UDI-Device Identifier08714729840268
UDI-Public08714729840268
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2018
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0021186452
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1